MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF PL 10-16MM X11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF PL 10-16MM X11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 400010
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 06/10/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; doctor was performing a revision alif and removed a cage that had collapsed.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment.Results: a manufacturing review of the device was performed and indicated no discrepancies or anomalies.Based on the fatigue testing results, the surgeon must consider the levels of implantation, patient weight, patient activity level, other patient conditions, etc.Which may impact the performance of the intervertebral body fusion device.Information regarding patient weight, lifestyle and post-op activity level is not available and cannot be evaluated.Conclusion: information regarding patient bmi, lifestyle and post-op activity level were not provided and cannot be evaluated.These may be contributing factors of early device failures.
 
Event or Problem Description

Brand Name
ACCULIF PL 10-16MM X11MM X 27 MM X 8 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5772014
Report Number3004024955-2016-00071
Device Sequence Number16627
Product Code MAX
UDI-Device Identifier07613327066777
UDI-Public(01)07613327066777
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number400010
Device Lot Number04141508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/06/2016
Supplement Report FDA Received Date09/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;